# SDR SWAA012657

- Difficulty date: September 24, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: 086SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22827
- Aircraft time: 61,538 hours, 66,538 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: A170033
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT COVER MISSING.                           INSTALLED COVER PER MM.
